Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Tables of Normal Percentile Points

John S. White
Journal of the American Statistical Association
Vol. 65, No. 330 (Jun., 1970), pp. 635-638
DOI: 10.2307/2284575
Stable URL: http://www.jstor.org/stable/2284575
Page Count: 4
  • Download ($14.00)
  • Cite this Item
Tables of Normal Percentile Points
Preview not available

Abstract

Two 20 decimal place tables of percentile points of the normal distribution are given. Table 1 gives X(P), the 100 Pth percentile point, for P = .500(.005).995. Table 2 gives X(P) for Q = 1 - P = 5 · 10-k, 2.5 · 10-k and 1 · 10-k; k = 1(1)20.

Page Thumbnails

  • Thumbnail: Page 
635
    635
  • Thumbnail: Page 
636
    636
  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638